# SDR 98ZZZX2742

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 3 PYLON SHOULDER COWL LORD MOUNT BRACKET CENTER RIVET HEAD SHEARED OFF.  REPLACED NR 3 PYLON LORD MOUNT BRACKET CENTER FASTENER IAW BAE FAX PJN/1196R-92.
